# SDR ASAA2017082921762

- Difficulty date: August 29, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 22,281 hours, 6,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A94018
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL SPLICE TEE ASSY AT BS 727D IS CORRODED.  ACFT GROUNDED.  FOUND CORROSION TO BE EXFOLIATED AND FOUND TO BE OUT OF LIMITS. REMOVED TEE SPLICE AND REPLACED NEW SPLICE IAW  AMM 53-00-53 AND SRM 51-40-02.
